# SDR 2005FA0001377

- Difficulty date: October 3, 2005
- Submitted: October 11, 2005
- Operation: General aviation
- Engine: Pwa JT12*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 725008F
- Part serial: H65973
- Condition: Corroded
- Location: Engine
- Part time: 5,845 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THESE PART WERE REMOVED FROM SERVICE AT ENGINE TSO OF 2407.9 HOURS (PRIOR TO THE ENGINE TBO OF 3000 HOURS).  THE FOLLOWING PARTS (COMPRESSOR DISKS) WERE DEEMED SCRAP DUE TO NOT BEING ABLE TO READ PN AND/OR SN BECAUSE OF CORROSION.  SUSPECT THAT THE CAUSE OF EXCESSIVE CORROSION IS THE WINDAGE TABS NOT BEING ADEQUATELY COATED. (K)
